# SDR CALA2023100602968

- Difficulty date: September 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A337023
- Condition: Deformed
- Location: Sta 1036
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR HAS A POSSIBLE DEFORMATION AT FASTENER LOCATION STA 1036.
